Albo Carlos Cavalheiro - An approximation theorem for solutions of degenerate semilinear elliptic equations

cm:9462 - Communications in Mathematics, June 28, 2017, Volume 25 (2017), Issue 1 - https://doi.org/10.1515/cm-2017-0004
An approximation theorem for solutions of degenerate semilinear elliptic equationsArticle

Authors: Albo Carlos Cavalheiro ORCID

    The main result establishes that a weak solution of degenerate semilinear elliptic equations can be approximated by a sequence of solutions for non-degenerate semilinear elliptic equations.


    Volume: Volume 25 (2017), Issue 1
    Published on: June 28, 2017
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    References

    Consultation statistics

    This page has been seen 46 times.
    This article's PDF has been downloaded 25 times.